No Cover Image

Journal article 1190 views

Algebras of operations in K-Theory

Francis Clarke, Martin Crossley, Sarah Whitehouse

Topology, Volume: 44, Issue: 1, Pages: 151 - 174

Swansea University Author: Martin Crossley

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Topology
Published: 2005
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 151
End Page: 174